# SDR CALA2014101501349

- Difficulty date: October 15, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 34,582 hours, 11,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON LOWER FUSELAGE RT & LT INOPERATIVE.  RELAMPED LT & RT OVERWING ESCAPE GND ILLUMINATION LIGHTS.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04 STATION 727F & 11 RT & LT SIDE USING TWO EACH PN 767 BULBS.
